About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 238641, 12 pages
http://dx.doi.org/10.1155/2012/238641
Research Article

Life Behavior of a System under Discrete Shock Model

Department of Industrial Engineering, Atilim University, Incek, 06836 Ankara, Turkey

Received 21 June 2012; Revised 31 July 2012; Accepted 6 August 2012

Academic Editor: M. De la Sen

Copyright © 2012 Serkan Eryilmaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the life behavior of a system which is subjected to shocks of random magnitudes over discrete time periods. We obtain the survival function and mean time to failure of the system assuming that the sizes of the shocks follow a discrete probability distribution under cumulative and mixed shock models.